# SDR SWAA2016092608188

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 30,506 hours, 17,609 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 6961
- Condition: Faulty
- Location: Recirculation
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN REPORTED BY FLIGHT ATTENDANT DURING DESCENT.   R & R THE RECIRCULATION FAN IAW AMM.
